# SDR QMLA2012050112072

- Difficulty date: May 1, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N115LN
- Make and model: Snias AS350B2
- Aircraft serial: 4155
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Bar
- Part number: 704A33633262
- Part serial: 1291
- Condition: Damaged
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION,  NOTICE LT FWD MGB SUPPORT BAR EXTREMELY EASY TO TWIST AND HAD A POPPING SOUND WHEN CHECKING BEARING PLAY. INSPECTED THE OTHER SUPPORT BARS AND FOUND THE RT FWD SUPPORT BAR LOWER CRIMPED COLLAR SHOWED MARKING THAT LOOKED LIKE IT HAD BEEN WORKING ON.  ON REMOVAL OF THE BARS,  FOUND AXIAL PLAY IN BOTH OF THE LT FWD SUPPORT BAR BEARINGS. RT BAR WAS DETERMINED TO HAVE AN AREA THAT WAS CONSISTENT WITH WORKING METAL ON THE LOWER CRIMPED COLLAR.  BOTH BARS WERE REPLACED IAW MM 63-32-00, 4-1, AND ACFT PLACED BACK INTO SERVICE.
